# SDR UPS01435390

- Difficulty date: March 9, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 MAIN DECK - R3 DOOR FWD CUTOUT NR 5 DOOR STOP SUPPORT FITTING FOUND CRACKED.     REFER NRC 6124 FOR FITTING REPLACEMENT DETAIL.
